Description of deformations with constant milnor number for homogeneous functions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 4, pp. 67-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_4_a11,
author = {A. M. Gabri\`elov and A. G. Kushnirenko},
title = {Description of deformations with constant milnor number for homogeneous functions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {67--68},
year = {1975},
volume = {9},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a11/}
}
TY - JOUR AU - A. M. Gabrièlov AU - A. G. Kushnirenko TI - Description of deformations with constant milnor number for homogeneous functions JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1975 SP - 67 EP - 68 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a11/ LA - ru ID - FAA_1975_9_4_a11 ER -
A. M. Gabrièlov; A. G. Kushnirenko. Description of deformations with constant milnor number for homogeneous functions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 4, pp. 67-68. http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a11/
[1] Arnold V.I., UMN, XXIX:2 (1974), 11–49 | MR
[2] Arnold V.I., UMN, XXVIII:5 (1973), 17–44 | MR
[3] Saito K., Einfach elliptische Singularitaten, Gottingen, 1973 | MR
[4] Le Dung Trang, Saito K., La constance du nombre de Milno donne des bonnes stratifications, preprint | MR
[5] Teissier B., “Cycles evanescents, ections planes et conditions de Whitney”, Asterisque, 7-8, 1973, 285–362 | MR